# SDR AALA200810068

- Difficulty date: October 23, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 26,263 hours, 12,652 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2 RIGHT CRACKED AFT OF STATION 1418.  REPLACED LONGERON AND SPLICE, INSTALLED PER AARD 53-30-00-2.
